# SDR 96ZZZX3581

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2015
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Switch
- Part number: 6607A2114
- Condition: Malfunction
- Location: Gearbox
- Part time: 62 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEARBOX OIL PRESSURE SWITCH INOPERATIVE.  CAUSES LOW PRESSURE WARNING LIGHT AT FLIGHT IDLE.  REPALCED WITH NEW UNIT, CORRECTED PROBLEM.
